Публикация №8086

Название публикацииON TRUNCATIONS FOR WEAKLY ERGODIC INHOMOGENEOUS BIRTH AND DEATH PROCESSES
Название на другом языке
Тип публикацииСтатья
ИзданиеInternational Journal of Applied Mathematics and Computer Science
ИздательНе задан
ISBN1072-3374
DOI10.2478/amcs-2014-0037
Год издания2014
Том24
Номер3
ГлаваНе задан
Страницы503-518
АннотацияНе задан
Авторы(ИПИ РАН) Сатин Яков Александрович
Зейфман Александр Израилевич
Королев Виктор Юрьевич
Шоргин Сергей Яковлевич
ссылка в Internethttp://dx.doi.org/10.2478/amcs-2014-0037
РИНЦ8
WoS7
Цитируемые
публикации авторов
ИПИ РАН

(2010) BOUNDS AND ASYMPTOTICS FOR THE RATE OF CONVERGENCE OF BIRTH-DEATH PROCESSES

(2013) LIMITING CHARACTERISTICS FOR FINITE BIRTH-DEATH-CATASTROPHE PROCESSES

(2004) NONSTATIONARY QUEUES: ESTIMATION OF THE RATE OF CONVERGENCE

(2013) ON MT/MT/S TYPE QUEUE WITH GROUP SERVICES

(1995) ON THE ESTIMATION OF PROBABILITIES FOR BIRTH AND DEATH PROCESSES

(2014) PERTURBATION BOUNDS AND TRUNCATIONS FOR A CLASS OF MARKOVIAN QUEUES

(2012) PERTURBATION BOUNDS FOR MT/MT/N QUEUE WITH CATASTROPHES

(2006) SOME UNIVERSAL LIMITS FOR NONHOMOGENEOUS BIRTH AND DEATH PROCESSES

(1985) STABILITY FOR CONTINUOUS-TIME NONHOMOGENEOUS MARKOV-CHAINS

(1988) TRUNCATION ERROR IN A BIRTH AND DEATH SYSTEM

(1995) UPPER AND LOWER BOUNDS ON THE RATE OF CONVERGENCE FOR NONHOMOGENEOUS BIRTH AND DEATH PROCESSES